# SDR P5CA0501380

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 19,891 hours, 3,521 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Exhaust Valve
- Part number: 3247051
- Part serial: 716
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG "EQUIP COOLING" AFTER ENGINE START. PERFORMED QRH PROCEDURE "EQUP COOLING" MSG REMAINED DISPLAYED.  RETURNED TO GATE.  CHECKED COUND CMC MSG 21404  E/E COOLING GROUND EXHAUST VALVE FAILED PART REPLACED IAW MM 21-58-12
